Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excess hair fall!

hi im 25 y3rs female and i did laproscopic surgery for a mass in my stomach fo10 days before and im taking medicine after this surgery my hair started falling a lot cud u pls suggest me some tips or ways to grow my hair thicker in next 2 months since my marriage is on march
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Most probably hair fall has no connection with the surgery except that U R probably too stressed. Mental worry/stress is a very common cause of 'reversible' hair loss. If U stop worrying, hairs will grow again. For this try Meditation, Relaxation, Pranayam and other Yoga measures
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor